|Stability and Stabilization of Stochastic Neutral-type Markovian Jump Time-delay Systems with Two Delays
Qiuqiu Fan, Zhao-Yan Li*, and Longsuo Li
International Journal of Control, Automation, and Systems, vol. 20, no. 2, pp.365-374, 2022
Abstract : This article aims to explore the stability and stabilization of a more practical class of stochastic neutraltype Markovian jump time-delay systems (SNMJTDSs) with two delays in the derivative. First, a less restrictive condition is imposed on the associated difference operator to ensure its stability. Second, by constructing novel Lyapunov-Krasovskii functionals, sufficient conditions for exponential stability (in the sense of mean square and almost sure) are established. Then, the SNMJTDS is stabilized by designing a delayed feedback controller. Finally, the less conservativeness of the proposed stability criterion and the validity of the designed controller are checked through two examples.
Delayed state feedback, exponential stability, Markovian jump systems, neutral-type delay systems.
Download PDF : Click this link